Top
10
Doctor insights on: Allegra Vs Allegra D

Share
1

1
Allegra (fexofenadine) vs allegra (fexofenadine) d: what is the difference?

Allegra (fexofenadine) vs allegra (fexofenadine) d: what is the difference?

Allegra (fexofenadine) vs Allegra (fexofenadine) D: Hello, Allegra (fexofenadine) is an antihistamine that helps with an allergic disorder. Allegra (fexofenadine) d is the same medication with an added decongestant. This medication will help you resolve your congestion. ...Read more

Dr. Adam Lewis
334 doctors shared insights

Fexofenadine (Definition)

Fexofenadine, previously marketed under the brand name allegra, is an antihistamine similar to ...Read more


2

2
How long does Allegra-D stay in your system?

How long does Allegra-D stay in your system?

12 or 24 hours: allegra-d 12 hours, stays for 12 hours, as well the 24 hours preparation, stays for 24 hours, it's a combo medicine, ...Read more

4

4
Allegra-d nauseates me and makes me jittery, is there anything else that works as well?

Yes- what symptom?: Allegra d is a combo of fexofenadine and pseudoephedrine. The 12 hour preparation has 120 mg of sudafed in it, a lot of decongestant, if you are sensitive. This causes the jitters, and may cause the nausea. If your main symptom is congestion, the answer could be no. If itching, sneezing, etc, try plain fexofenadine. Nasal prescription sprays also work and have less side effects because local only. ...Read more

5

5
Allegra-d nauseates me and makes me jittery, is there anything else that works just as well?

Allegra-d nauseates me and makes me jittery, is there anything else that works just as well?

AllegraD, jittery: Allegra (fexofenadine) d is a combination of non drowsy antihistamine and pseudo Ephedrine (sudafed). For many people decongestant portion causes jitteriness. Since it is a fixed combination with a slow releasing high dose of pseudoehedrine you have no control over the higher dose. You may try allegra, (fexofenadine) and add sudafed (30 mgm) separately and tolerate it better. May not cause nausea. ...Read more

6

6
Allegra-d side effects?

Allegra-d side effects?

Insomnia, jitters: Allegra d contains 2 drugs. Fexofenadine usually has few side effects, but can be drying to the nasal membranes and mouth, and can have side effects, so check further if you have some. The d portion, on the other hand, is sudafed, and it commonly causes jitters, insomnia, fast heart rate, nausea and headache. It can raise the blood pressure and cause arrhythmias. ...Read more

7

7
When is the best time of the day to take allegra-d 24-hour?

Am: as you might have trouble sleeping, caution though if you have hypertension or glaucoma, read the warnings, see your doctor if it doesn't work ...Read more

9

9
Can i take Claritin (loratadine) d after taking allegra d?

No: Both have pseudoepinedrine in them and too much could cause your blood pressure to increase, your heart to race and would make you jittery. ...Read more

10

10
I accidentally took 2 Allegra-D; 1@ 10pm and 1 @ 6:30am today. Should I worry? Just feeling a little woozy, but otherwise ok.

I accidentally took 2 Allegra-D; 1@ 10pm and 1 @ 6:30am today.  Should I worry? Just feeling a little woozy, but otherwise ok.

Not to worry: The dose and timing of Allegra-D is not concerning. Be careful with the decongestant part as this can cause issues with high blood pressure and elevated heart rate, especially if you already suffer from underlying cardiovascular conditions. ...Read more

See 1 more doctor answer
Dr. Michael Finkelstein
358 doctors shared insights

Allegra (Definition)

Allegra is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more